# SDR 2008UALA03750

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 58,659 hours, 21,963 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT DOOR 2L NO LONGER ILLUMINATED.  *S/D*  MISSING HARDWARE REQUIRED TO ARM MECHANISM (UNKNOWN DAMAGE).  REPLACED MISSING HARDWARE FOR AFT ROD END THAT ARMS THE DOOR.  INSTALLED, OPS CHECKS GOOD.
